Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 115, NWS Springfield, MO

June 13, 2005Howell County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 13, 2005, 10:11 PM CDT for Howell County, Missouri. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2005, 10:11 PM CDT (03:11 UTC)
Expired
Jun 13, 2005, 11:15 PM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Howell County, MO

The radar

The Springfield radar (KSGF), 137 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 10:30 PM CDTTSTM WND GST 702 N Pomona, MO
Jun 13, 10:30 PM CDTTSTM WND GST 702 N Pomona, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 2:55 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2648 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2648 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 140311
SVRSGF
MOC091-140415-
/O.NEW.KSGF.SV.W.0115.050614T0311Z-050614T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 PM CDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI.

* UNTIL 1115 PM CDT.

* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM CABOOL TO 18 MILES
  NORTHEAST OF GAINESVILLE TO 7 MILES SOUTH OF GAINESVILLE...AND
  MOVING EAST AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE...
  NEAR WILLOW SPRINGS BY 1025 PM CDT.
  NEAR WEST PLAINS BY 1045 PM CDT.
  NEAR MOUNTAIN VIEW BY 1050 PM CDT.

THE TOWNS OF SILOAM SPRINGS...CAULFIELD...POTTERSVILLE...POMONA...
SOUTH FORK...WHITE CHURCH...MOODY AND PEACE VALLEY ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT MONDAY EVENING
FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3704 9208 3652 9212 3653 9172 3704 9170

$$

FOSTER
4 follow-up statements
000 
WWUS53 KSGF 140331
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1031 PM CDT MON JUN 13 2005

MOC091-140415-
/O.CON.KSGF.SV.W.0115.000000T0000Z-050614T0415Z/
HOWELL MO-
1031 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR HOWELL COUNTY UNTIL
1115 PM CDT...

AT 1027 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF WILLOW
SPRINGS TO 12 MILES SOUTHWEST OF WILLOW SPRINGS TO 11 MILES NORTH OF
BAKERSFIELD TO 6 MILES WEST OF BAKERSFIELD...AND MOVING EAST AT 40
MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR MOUNTAIN VIEW BY 1045 PM CDT.
  NEAR WEST PLAINS BY 1055 PM CDT.

THE TOWNS OF SILOAM SPRINGS...CAULFIELD...POMONA...POTTERSVILLE...
SOUTH FORK...MOODY...WHITE CHURCH AND PEACE VALLEY ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3704 9208 3652 9212 3653 9172 3704 9170

$$

FOSTER
000 
WWUS53 KSGF 140344
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1043 PM CDT MON JUN 13 2005

MOC091-140415-
/O.CON.KSGF.SV.W.0115.000000T0000Z-050614T0415Z/
HOWELL MO-
1043 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR HOWELL COUNTY UNTIL
1115 PM CDT...

AT 1040 PM CDT...TRAINED WEATHER SPOTTERS REPORTED 70 MPH WINDS 
BETWEEN POMONA AND WILLOW SPRINGS AROUND 1030 PM. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM MOUNTAIN VIEW TO 9 MILES 
NORTHWEST OF WEST PLAINS TO 10 MILES WEST OF WEST PLAINS TO 
BAKERSFIELD...AND MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE...
  NEAR WEST PLAINS BY 1055 PM CDT.

THE TOWNS OF POTTERSVILLE...POMONA...CAULFIELD...SILOAM SPRINGS...
SOUTH FORK...MOODY...WHITE CHURCH AND PEACE VALLEY ARE ALSO IN THE
PATH OF THIS LINE OF SEVERE THUNDERSTORMS.

PEOPLE IN THE PATH OF THIS STORM SHOULD PREPARE IMMEDIATELY FOR LARGE
HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO
AN INDOOR SHELTER AND STAY AWAY FROM WINDOWS.

LAT...LON 3704 9208 3652 9212 3653 9172 3704 9170

$$

JLT
000 
WWUS53 KSGF 140400
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1100 PM CDT MON JUN 13 2005

MOC091-140415-
/O.CON.KSGF.SV.W.0115.000000T0000Z-050614T0415Z/
HOWELL MO-
1100 PM CDT MON JUN 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR HOWELL COUNTY UNTIL
1115 PM CDT...

AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF MOUNTAIN VIEW TO 6 MILES NORTHEAST OF
WEST PLAINS TO WEST PLAINS TO 11 MILES SOUTHWEST OF WEST PLAINS TO 6
MILES SOUTHEAST OF BAKERSFIELD...AND MOVING EAST AT 40 MPH.

THIS LINE OF SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF
HOWELL COUNTY...INCLUDING THE TOWNS OF MOODY...WEST PLAINS...PEACE
VALLEY...SOUTH FORK AND WHITE CHURCH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

LAT...LON 3704 9208 3652 9212 3653 9172 3704 9170

$$

JLT
000 
WWUS53 KSGF 140412
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1112 PM CDT MON JUN 13 2005

MOC091-140422-
/O.EXP.KSGF.SV.W.0115.000000T0000Z-050614T0415Z/
HOWELL MO-
1112 PM CDT MON JUN 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR HOWELL COUNTY HAS BEEN ALLOWED
TO EXPIRE...

AT 1110 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW
ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE IN SPRINGFIELD.

LAT...LON 3704 9208 3652 9212 3653 9172 3704 9170

$$

JLT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:25 PM CDT, 6 hours 46 minutes earlier.

Area forecast discussion, Jun 13, 3:25 PM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
325 PM CDT MON JUN 13 2005

.DISCUSSION...

INCREASINGLY UNSTABLE CONDITIONS ARE DEVELOPING ACROSS THE FORECAST
AREA THIS AFTERNOON AHEAD OF A COLD FRONT EXTENDING FROM SOUTH
CENTRAL NEBRASKA TO CENTRAL OKLAHOMA. 18Z SOUNDING FOR SGF SHOWED
CAPE VALUES AROUND 2800 J/KG WITH NO CAP. WIND PROFILE HAS DECENT
SPEED SHEAR WITH LITTLE DIRECTIONAL SHEAR. LATEST RADAR SHOWS BROKEN
LINE OF STRONG THUNDERSTORMS DEVELOPING FROM MORGAN COUNTY SOUTHWEST
TO NORTHWEST GREENE COUNTY WITH INDIVIDUAL CELLS TRAVELLING QUICKLY
TO THE NORTHEAST. COORDINATED WITH SPC...TORNADO WATCH WILL BE OUT
THROUGH 11 PM FOR ALL AREAS EXPECT BOURBON COUNTY.

AS FOR FLASH FLOOD WATCH OVER OUR WESTERN COUNTIES...WILL LIKELY LET
IT EXPIRE AT 6 PM. STILL WOULD LIKE TO WATCH FOR ADDITIONAL
DEVELOPMENT ALONG THE COLD FRONT BEFORE MAKING FINAL CALL ON WHETHER
OR NOT TO EXTEND.

AS UPPER LOW LIFTS NORTHEAST INTO MINNESOTA TONIGHT...COLD FRONT
WILL PUSH THROUGH THE REGION...FINALLY CLEARING OUT THE
QUASI-RESIDENT UNSTABLE AIRMASS OVER THE REGION. EXPECT MUCH MORE
BENIGN WEATHER AS PACIFIC HIGH BUILDS INTO THE REGION. TEMPERATURES
ARE ONLY EXPECTED TO BE ABOUT 3-5 DEGREES COOLER THAN THE PAST FEW
DAYS...BUT DEWPOINT TEMPS WILL DROP TO AROUND 60 DEGREES.

AFTERNOON EARLY TUESDAY...ONLY CHANCE FOR PRECIP THROUGH FRIDAY
APPEARS TO BE THURSDAY...AS A STRONG SHORTWAVE OVERRIDES UPPER RIDGE
BUILDING TO OUR WEST. FOR NOW WILL ONLY CARRY SLIGHT CHANCE POPS
OVER OUR EXTREME SOUTHWEST COUNTIES. LATER IN THE EXTENDED...GFS
HINTS AS AN UPPER LOW DEVELOPING SOUTHWESTWARD FROM THE NORTHEAST
U.S. WHICH MAY BRING OUR CHANCES FOR AT LEAST AFTERNOON STORMS BACK
TO THE REGION EARLY NEXT WEEK.

TERRY
&&

.AVIATION...

AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM COMBINED WITH A COLD
FRONT OVER KANSAS WILL TRIGGER SHOWERS AND THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT.  SOME OF THESE STORMS WILL LIKELY BECOME
STRONG TO SEVERE...PASSING THROUGH THE JOPLIN AND SPRINGFIELD
AIRPORTS BETWEEN ZERO AND 4Z TONIGHT.

OTHERWISE...OTHER ELEMENTS SHOULD REMAIN EITHER MVFR OR VFR OVER THE
NEXT 24 HOURS.

CRAMER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES
MOZ055-056-066>068-077-078-088-093-101.
.KS...FLASH FLOOD WATCH UNTIL 6 PM FOR ZONES KSZ073-097-101.

WFO SGF
Hazardous weather outlook, Jun 13, 12:55 PM CDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 PM CDT MON JUN 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1255 PM CDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED THUNDERSTORMS SOME OF WHICH WILL HAVE THE POTENTIAL TO
  PRODUCE:

  DAMAGING WINDS IN EXCESS OF 70 MPH.
  HAIL TO THE SIZE OF QUARTERS.
  ISOLATED TORNADOES.
  LOCALLY HEAVY RAINFALL WITH FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  THE ENTIRE OUTLOOK AREA THROUGH TONIGHT.

  DISCUSSION:

  SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP AHEAD AND ALONG A
  COLD FRONT WHICH WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND FAR
  WESTERN MISSOURI THIS AFTERNOON. AN UNUSUALLY STRONG UPPER LEVEL
  SYSTEM WILL BRING AMPLE SHEAR TO THE AREA. THIS SHEAR AND
  INSTABILITY WILL BE SUFFICIENT FOR THE DEVELOPMENT OF A FEW
  SUPERCELL THUNDERSTORMS ACROSS THE REGION. DAMAGING WINDS AND
  LARGE HAIL WILL BE THE MAIN THREATS AS THE STORMS TRACK EASTWARD
  ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING.
  HOWEVER...ISOLATED TORNADOES ARE POSSIBLE AS WELL. IN
  ADDITION...SOME MINOR FLOODING WILL BE POSSIBLE. RAINFALL TOTALS
  WILL BE LIMITED DUE TO THE EXPECTED PROGRESSIVE NATURE OF THE
  STORMS. HOWEVER...MANY AREAS ACROSS THE OUTLOOK AREA HAVE
  SATURATED SOILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING
  ACROSS THE ENTIRE OUTLOOK AREA.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/CRAMER/SAW

In the hours before

Local storm report, Jun 13, 9:29 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
929 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0928 PM     FUNNEL CLOUD     MOUNTAIN GROVE          37.13N 92.27W
06/13/2005                   WRIGHT             MO   FIRE DEPT/RESCUE

            RELAYED BY EM
Local storm report, Jun 13, 9:33 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FUNNEL CLOUD     MOUNTAIN GROVE          37.13N 92.27W
06/13/2005                   WRIGHT             MO   BROADCAST MEDIA

            WALL CLOUD REPORTED BY OFF DUTY MEDIA
Special weather statement, Jun 13, 9:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
942 PM CDT MON JUN 13 2005

MOZ093>094-140345-
LAWRENCE-NEWTON-
942 PM CDT MON JUN 13 2005

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 473 FOR
THE FOLLOWING AREA...

IN MISSOURI THIS CANCELS 2 COUNTIES

IN SOUTHWEST MISSOURI

LAWRENCE... NEWTON...

THIS INCLUDES THE CITIES OF...AURORA...MOUNT VERNON AND NEOSHO.

MOZ070>071-081>083-090>092-095>098-101>106-140500-
BARRY-CHRISTIAN-DENT-DOUGLAS-GREENE-HOWELL-LACLEDE-MCDONALD-
OREGON-OZARK-PHELPS-PULASKI-SHANNON-STONE-TANEY-TEXAS-WEBSTER-
WRIGHT-
942 PM CDT MON JUN 13 2005

...TORNADO WATCH NUMBER 473 REMAINS VALID UNTIL 12 AM CDT FOR THE
FOLLOWING AREA...

IN MISSOURI THIS WATCH INCLUDES 18 COUNTIES

IN CENTRAL MISSOURI

PHELPS... PULASKI...

IN SOUTH CENTRAL MISSOURI

DENT... HOWELL... OREGON...
SHANNON... TEXAS...

IN SOUTHWEST MISSOURI

BARRY... CHRISTIAN... DOUGLAS...
GREENE... LACLEDE... MCDONALD...
OZARK... STONE... TANEY...
WEBSTER... WRIGHT...

THIS INCLUDES THE CITIES OF...MARSHFIELD...ROGERSVILLE...
LEBANON...MONETT...CASSVILLE...ANDERSON...PINEVILLE...
GAINESVILLE...THEODOSIA...SALEM...SPRINGFIELD...REPUBLIC...AVA...
FORT LEONARD WOOD...WAYNESVILLE...NIXA...OZARK...THAYER...ALTON...
KIMBERLING CITY...GALENA...MOUNTAIN GROVE...MANSFIELD...
WEST PLAINS...WILLOW SPRINGS...HOUSTON...CABOOL...BRANSON...
FORSYTH...WINONA...EMINENCE AND ROLLA.
Local storm report, Jun 13, 9:44 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
944 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     DOGWOOD                 37.03N 92.85W
06/13/2005                   DOUGLAS            MO   EMERGENCY MNGR

            TREE DOWN BLOCKING THE ROAD ON HIGHWAY O. OTHER DEBRIS
            IN THE ROAD.
Local storm report, Jun 13, 10:06 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1006 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     TANEYVILLE              36.73N 93.03W
06/13/2005                   TANEY              MO   EMERGENCY MNGR

            LARGE TREE LIMBS DOWN

0957 PM     TORNADO          RAYMONDVILLE            37.33N 91.85W
06/13/2005                   TEXAS              MO   AMATEUR RADIO

            TORNADO ON THE GROUND
Local storm report, Jun 13, 10:08 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1008 PM CDT MON JUN 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     2 NE TANEYVILLE         36.75N 93.00W
06/13/2005                   TANEY              MO   EMERGENCY MNGR

            EMERGENCY MANAGMENT REPORTED TREES UPROOTED AND ON CARS
            ON HIGHWAY FF

AF

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:01 PM CDTTornado WarningSGFChristian, Greene61 min
Jun 13, 7:08 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski52 min
Jun 13, 7:10 PM CDTSevere Thunderstorm WarningSGFLawrence51 min
Jun 13, 7:24 PM CDTSevere Thunderstorm WarningSGFMcDonald51 min
Jun 13, 7:35 PM CDTTornado WarningSGFPhelps29 min
Jun 13, 7:41 PM CDTTornado WarningSGFWebster63 min
Jun 13, 7:56 PM CDTSevere Thunderstorm WarningSGFBarry51 min
Jun 13, 8:02 PM CDTFlash Flood WarningSGFLawrence6 hr
Jun 13, 8:13 PM CDTSevere Thunderstorm WarningSGFMcDonald38 min
Jun 13, 8:31 PM CDTTornado WarningSGFWright66 min
Jun 13, 8:44 PM CDTSevere Thunderstorm WarningSGFStone, Taney71 min
Jun 13, 9:16 PM CDTTornado WarningSGFTexas74 min
Jun 13, 9:21 PM CDTSevere Thunderstorm WarningSGFWebster37 min
Jun 13, 9:21 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas78 min
Jun 13, 9:40 PM CDTSevere Thunderstorm WarningSGFWright50 min
Jun 13, 9:42 PM CDTSevere Thunderstorm WarningSGFOzark64 min
Jun 13, 10:09 PM CDTTornado WarningSGFDent66 min
Jun 13, 10:26 PM CDTTornado WarningSGFTexas24 min
Jun 13, 10:34 PM CDTSevere Thunderstorm WarningSGFShannon56 min
Jun 13, 10:41 PM CDTSevere Thunderstorm WarningSGFStone, Taney34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.